# SDR DALA1318670616

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 86,668 hours, 42,053 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 38DEF AND 19DEF AFT INOPERATIVE, FOUND BROKEN WIRES.  TERMINATED WIRES IAW AMM 20,  CHECKED NORMAL.
